| Model Number |
MR8-AA10 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the drill bit was stuck in attachment.It was reported that there was no patient impact.Additional information was received stating that detached bearings were found during evaluation.
Additional Manufacturer Narrative
H3 product analysis :evaluation determined that drill bit was stuck in attachment.The likely cause of failure is due to distal bearing is detached.It was also noted that laser markings and color band are faded.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.